JOURNAL ARTICLE
REVIEW
Add like
Add dislike
Add to saved papers

Heparin-Induced Thrombocytopenia: A Comprehensive Clinical Review.

Heparin-induced thrombocytopenia is a profoundly dangerous, potentially lethal, immunologically mediated adverse drug reaction to unfractionated heparin or, less commonly, to low-molecular weight heparin. In this comprehensive review, the authors highlight heparin-induced thrombocytopenia's risk factors, clinical presentation, pathophysiology, diagnostic principles, and treatment. The authors place special emphasis on the management of patients requiring procedures using cardiopulmonary bypass or interventions in the catheterization laboratory. Clinical vigilance of this disease process is important to ensure its recognition, diagnosis, and treatment. Misdiagnosis of the syndrome, as well as misunderstanding of the disease process, continues to contribute to its morbidity and mortality.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app